Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2013 year

On asymptotics for Vaserstein coupling of Markov chains, Stochastic Processes and their Applications, 123(9), 2013, 3518-3541.

Authors: Veretennikov A., Butkovsky O.A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site